# SDR DALA2015011600358

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 65,990 hours, 49,378 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAILCONE FAILED TO DROP WITH AFT CABIN DOOR RELEASE IAW AMDS 5350-01077-0101, STEP 3, REF L/P'S 1784037, 1783916,1783887 AND 1783832 FOR REPAIRS AND PERFORMED THE AMDS CARD 5350-01077-0101.  TAILCONE FUNCTIONAL.
